Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 366, NWS Memphis, TN

July 26, 2009Fayette County, Shelby County, Tennessee; DeSoto County, Mississippi; Crittenden County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 26, 2009, 6:50 AM CDT for Fayette County, Shelby County, Tennessee; DeSoto County, Mississippi; Crittenden County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2009, 6:50 AM CDT (11:50 UTC)
Expired
Jul 26, 2009, 7:30 AM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, DeSoto County, MS, Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 24 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:56 AM CDTTSTM WND DMG3 E Downtown Memphis, TNTREES DOWN ACROSS MIDTOWN MEMPHIS...LOCATIONS...HOLMES ST AND MALONE...MADISON AND COX...DAILLEY AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3763 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 261150
SVRMEG
ARC035-MSC033-TNC047-157-261245-
/O.NEW.KMEG.SV.W.0366.090726T1150Z-090726T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
650 AM CDT SUN JUL 26 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WEST CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 745 AM CDT

* AT 650 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRAYSER...OR 7
  MILES SOUTHEAST OF MEEHAM SHELBY FOREST STATE PARK...AND MOVING
  SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE DOWNTOWN MEMPHIS...ELLENDALE...LAKELAND...WHITEHAVEN...
  SOUTHEAST MEMPHIS AND EADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3521 8951 3498 8973 3490 8998 3522 9013
      3535 8986
TIME...MOT...LOC 1150Z 320DEG 18KT 3525 8998

$$
1 follow-up statement
000 
WWUS54 KMEG 261230
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
730 AM CDT SUN JUL 26 2009

ARC035-MSC033-TNC047-157-261240-
/O.CAN.KMEG.SV.W.0366.000000T0000Z-090726T1245Z/
CRITTENDEN AR-DESOTO MS-FAYETTE TN-SHELBY TN-
730 AM CDT SUN JUL 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...WEST CENTRAL
FAYETTE...NORTHEASTERN DESOTO AND EAST CENTRAL CRITTENDEN COUNTIES IS
CANCELLED...

AT 730 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT 
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3521 8951 3498 8973 3490 8998 3522 9013
      3535 8986
TIME...MOT...LOC 1230Z 320DEG 18KT 3510 8982

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:58 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 26, 2:58 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
258 AM CDT SUN JUL 26 2009

.DISCUSSION...
ACTIVE WEATHER OVER NORTHERN PORTIONS OF THE MIDSOUTH EARLY THIS
MORNING. GOES WATER VAPOR IMAGERY SHOWED A STREAMWISE SHORTWAVE
EMBEDDED IN NORTHWEST FLOW DIVING SOUTHEAST THROUGH MO. THE UPPER
FLOW BECOME STRONGLY DIFFLUENT DOWNSTREAM ACROSS THE MIDSOUTH.
STORMS ERUPTED AROUND 05Z OVER NORTHEAST AR IN THE NOSE OF IN
INSTABILITY AXIS EXTENDING UP THE AR DELTA. LOWER TO MID 70S
SURFACE DEWPOINTS PREVAILED IN THIS REGION. ELEVATED INSTABILITY
WAS LIKELY IN EXCESS OF 2500 J/KG... PER SPC MESOANALYSIS.

FOR THE REMAINDER OF THE DAY...EXPECT A COLD FRONT OVER SOUTHERN
MO TO GRADUALLY SETTLE INTO THE MIDSOUTH THROUGH THE AFTERNOON.
SHOWERS AND THUNDERSTORMS WILL CONTINUE OUT AHEAD OF FRONT...
ALONG AN ELEVATED PREFRONTAL TROF. BY MID EVENING...EXPECT POST
SHORTWAVE SUBSIDENCE AND SLIGHTLY DRIER LOW LEVEL AIR TO LIMIT
RAIN CHANCES NORTH OF INTERSTATE 40.

MONDAY SHOULD SEE LOW LEVEL RETURN FLOW GRADUALLY STRENGTHEN
OVERTAKING WHAT/S LEFT OF THE STALLED FRONT. EXPECT MONDAY/S
CONVECTION TO BE RELATIVELY UNORGANIZED...GIVEN THE LACK OF ANY
SIGNIFICANT FORCING.

UPPER LEVEL FLOW BECOMES WEST/SOUTHWESTERLY ACROSS THE LOWER MS
RIVER VALLEY TUESDAY INTO WEDNESDAY. A SERIES OF EJECTING SHORTWAVES
WILL TAP INTO DEEP MOISTURE OVER THE MIDSOUTH WEDNESDAY AND THURSDAY.
EXPECT A SIGNIFICANT AMOUNT OF CLOUDS EACH DAY... WHICH WILL
LIKELY LIMIT LOW LEVEL INSTABILITY. WILL CONTINUE WITH 40 TO 50
POPS IN THE MIDWEEK PERIODS.

UPPER HEIGHTS WILL LIKELY BUILD LATE IN THE WEEK...BUT THE MIDSOUTH
SHOULD STILL REMAIN NEAR THE PERIPHERY OF FASTER NORTHWESTERLY FLOW.
CONVECTIVE INHIBITION WILL REMAIN LIMITED...WITH SURFACE DEWPOINTS
IN THE LOWER 70S...TEMPS NEAR 90...AND THE LIKELY PASSAGE OF
SHORTWAVES ALONG THE PERIPHERY OF THE UPPER RIDGE.

PWB

&&

.AVIATION...
06Z TAF CYCLE

MAINLY VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD. HOWEVER...
LOWER CEILINGS/VISIBILITIES ARE POSSIBLE IN ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF A WEAK COLD FRONT
APPROACHING FROM THE NORTH. THE FRONT IS EXPECTED TO MOVE THROUGH
KJBR AROUND 14Z...THEN STALL NEAR KMEM AND KMKL. CONFIDENCE IN
TIMING SHRA / TSRA IS NOT HIGH ENOUGH TO ALLOW MENTIONING ANYMORE
THAN VCSH / VCTS IN THE TAFS FOR NOW. SW 5-10 KTS WINDS WILL TURN TO
THE WNW-NW WITH FRONTAL PASSAGE.

JCL/KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  90  71  90  73 /  50  20  20  10
MKL  86  66  89  66 /  50  20  20  10
JBR  88  68  89  70 /  20  10  20  10
TUP  88  69  90  69 /  50  30  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 26, 5:40 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
540 AM CDT SUN JUL 26 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
540 AM CDT SUN JUL 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF INTERSTATE
40 TODAY. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS. HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF
THIS WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE...AND A FEW
STORMS MAY REACH SEVERE LIMITS. THERE WILL BE A POTENTIAL FOR
LOCALLY HEAVY RAINFALL...ESPECIALLY DURING THE MIDWEEK PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY...SOUTH OF A WALNUT
RIDGE ARKANSAS TO PARIS TENNESSEE LINE.

PWB

In the hours before

Special weather statement, Jul 26, 1:01 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 AM CDT SUN JUL 26 2009

ARZ009-MOZ113-115-260645-
CLAY AR-DUNKLIN MO-PEMISCOT MO-
101 AM CDT SUN JUL 26 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES EAST OF PIGGOTT AT 101 AM CDT...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY...DUNKLIN AND PEMISCOT COUNTIES...INCLUDING LOCATIONS
NEAR CAMPBELL...HAYTI...KENNETT AND PIGGOTT...SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Jul 26, 1:41 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
141 AM CDT SUN JUL 26 2009

ARZ018-026-028-260730-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-
141 AM CDT SUN JUL 26 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER BROOKLAND AT 141 AM CDT...MOVING EAST AT
15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CRAIGHEAD...GREENE AND MISSISSIPPI COUNTIES...INCLUDING
LOCATIONS NEAR BROOKLAND...LAKE CITY...LEACHVILLE AND MONETTE...
SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Jul 26, 2:24 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 AM CDT SUN JUL 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
07/26/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            MINOR ROAD FLOODING

&&

RJO
Local storm report, Jul 26, 2:59 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
259 AM CDT SUN JUL 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
07/26/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            MINOR ROAD FLOODING

0255 AM     TSTM WND DMG     2 S CARUTHERSVILLE      36.15N 89.67W
07/26/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            POWER LINES DOWN AND STRUCTURAL DAMAGE TO RESIDENCES.

&&

RJO
Local storm report, Jul 26, 4:01 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT SUN JUL 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
07/26/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            MINOR ROAD FLOODING

0255 AM     TSTM WND DMG     2 S CARUTHERSVILLE      36.15N 89.67W
07/26/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            POWER LINES DOWN AND STRUCTURAL DAMAGE TO RESIDENCES.

0355 AM     HAIL             10 SE DYERSBURG         35.94N 89.25W
07/26/2009  M1.75 INCH       DYER               TN   PUBLIC

            GOLF BALL SIZE HAIL REPORTED NEAR TIGRETT

&&

RJO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:45 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion60 min
Jul 26, 2:00 AM CDTSevere Thunderstorm WarningMEGLake45 min
Jul 26, 2:03 AM CDTFlash Flood WarningMEGDyer, Lake, Obion3 hr
Jul 26, 2:37 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion53 min
Jul 26, 2:49 AM CDTFlash Flood WarningMEGLauderdale3 hr
Jul 26, 3:21 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton54 min
Jul 26, 3:27 AM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Madison, Weakley63 min
Jul 26, 3:29 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale46 min
Jul 26, 3:43 AM CDTSevere Thunderstorm WarningMEGLauderdale26 min
Jul 26, 4:00 AM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton60 min
Jul 26, 4:04 AM CDTSevere Thunderstorm WarningMEGCarroll22 min
Jul 26, 4:07 AM CDTFlash Flood WarningMEGCarroll, Crockett, Dyer, Gibson78 min
Jul 26, 4:07 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton68 min
Jul 26, 4:18 AM CDTFlash Flood WarningMEGFayette, Shelby, Tipton4 hr
Jul 26, 4:53 AM CDTAreal Flood AdvisoryMEGCarroll, Chester, Crockett, Gibson, Haywood, Henderson and 2 more58 min
Jul 26, 4:55 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton65 min
Jul 26, 5:35 AM CDTFlash Flood WarningMEGFayette, Shelby3 hr
Jul 26, 6:04 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby56 min
Jul 26, 6:12 AM CDTSevere Thunderstorm WarningMEGShelby, Tipton48 min
Jul 26, 6:06 AM CDTAreal Flood AdvisoryMEGPanola, Quitman, Tunica3 hr
Jul 26, 6:44 AM CDTAreal Flood AdvisoryMEGMarshall2 hr
Jul 26, 6:49 AM CDTFlash Flood WarningMEGPanola, Quitman, Tate3 hr
Jul 26, 6:52 AM CDTSevere Thunderstorm WarningMEGDeSoto, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 3 more53 min
Jul 26, 7:03 AM CDTFlash Flood WarningMEGLafayette, Marshall93 min
Jul 26, 7:47 AM CDTFlash Flood WarningMEGPanola, Quitman, Tallahatchie, Yalobusha118 min
Jul 26, 8:41 AM CDTSevere Thunderstorm WarningMEGCoahoma, Tallahatchie49 min
Jul 26, 8:50 AM CDTSevere Thunderstorm WarningMEGTallahatchie25 min
Jul 26, 12:40 AM CDTSevere Thunderstorm WarningMEGClay, Greene35 min
Jul 26, 1:11 AM CDTSevere Thunderstorm WarningMEGClay49 min
Jul 26, 1:27 AM CDTSevere Thunderstorm WarningMEGClay, Greene48 min
Jul 26, 2:02 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi43 min
Jul 26, 2:15 AM CDTSevere Thunderstorm WarningMEGClay, Greene45 min
Jul 26, 2:22 AM CDTSevere Thunderstorm WarningMEGGreene, Lawrence, Randolph38 min
Jul 26, 2:41 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi64 min
Jul 26, 2:53 AM CDTSevere Thunderstorm WarningMEGGreene, Mississippi43 min
Jul 26, 2:55 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence65 min
Jul 26, 3:44 AM CDTFlash Flood WarningMEGCraighead, Greene, Lawrence90 min
Jul 26, 4:22 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett26 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2009Severe Thunderstorm Warnings in Mississippi, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.